# SDR SWIA2019100246378

- Difficulty date: August 6, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 36,720 hours, 32,585 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 449.85
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 449.85 RIGHT SIDE, OVER WING, IN CABIN HAS EXFOLIATION CORROSION. LOWER FWD EDGE ABOVE SILL.   REPAIRED FAME IAW REO.
